# SDR CALA2024040901012

- Difficulty date: April 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 85,989 hours, 18,565 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES DISENGAGE ON TAKEOFF WHILE SPOOLING ENGINES JUST BEFORE TAKE-OFF A/T DISENGAGED. CREW LEFT RUNWAY TO T/S BUT GOT A/T AND TMC RE-ENGAGED BUT NOW CREW IS LOW ON FUEL PER DISPATCH AND NEEDS UPLIFT AND OPS CHECK OF THE A/T. PERFORMED MCDP GROUND TEST PER FIM 22-03 FAULT TREE 803. NO FAULTS FOUND.
